BIOSENSE WEBSTER INC PENTARAY NAV HIGH-DENSITY MAPPING ECO CATHETER; CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY
Back to Search Results |
| Catalog Number |
D128207 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/14/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The biosense webster, inc.Product analysis lab received the device for evaluation.The analysis has begun but is not completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
Event or Problem Description
It was reported that a patient underwent an atrial fibrillation (afib) ablation procedure with a pentaray nav high-density mapping eco catheter and during the procedure, the pentaray catheter would not flush after several hours of mapping.The caller reported that the catheter had complete occlusion.To troubleshoot, the caller tried to power and use a syringe to irrigate it without resolution.The catheter was replaced, the issue was resolved, and the procedure was continued.No adverse patient consequence was reported.
Additional Manufacturer Narrative
It was reported that a patient underwent an atrial fibrillation (afib) ablation procedure with a pentaray nav high-density mapping eco catheter and during the procedure, the pentaray catheter would not flush after several hours of mapping.The caller reported that the catheter had complete occlusion.To troubleshoot, the caller tried to power and use a syringe to irrigate it without resolution.The catheter was replaced, the issue was resolved, and the procedure was continued.No adverse patient consequence was reported.Device evaluation details: the device was returned to biosense webster (bwi) for evaluation.Visual inspection and patency test of the returned device were performed following bwi procedures.Visual analysis revealed no damage or anomalies on the device.A patency test was performed, and during the analysis, an occlusion was observed.Further investigation revealed that the irrigation tube was bent in the tip section.A manufacturing record evaluation was performed for the finished device 31211815l number, and no internal action related to the reported complaint condition were identified.Based on the information collected, the irrigation tube bent could be related to the irrigation issue reported by the customer; therefore, the customer complaint was confirmed.The potential cause of the condition observed in the irrigation tube cannot be determined.The instructions for use (ifu) contain the following recommendations: flush the catheter with heparinized saline prior to insertion into the body.Always follow standard practices of using a continuous drip of anticoagulant fluid under pressure through the proximal luer connector when the device is in the body.As part of biosense webster¿s quality process, all devices are manufactured, inspected, and released to approved specifications.This product issue will be addressed through bwi¿s quality system.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).